# SDR DLL15962723

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Deck
- Part number: LS13112
- Condition: Cracked
- Location: Bs 378
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE HORIZ PRESSURE DECK PANEL WAS FOUND WITH A 1 INCH LONG CRACK AT RBL 102, JUST AFT OF FS 378.  THE CRACK WAS CUTOUT AND REINFORCED WITH DOUBLERS.
